MAUDE Adverse Event Report: RESPIRONICS INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventive maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "ventilator inoperative" code was found in the ventilator's downloaded error log.The device's software was reloaded to address the issue.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key10929575
Report Number2518422-2020-02848
Device Sequence Number19072679
Product Code CBK
UDI-Device Identifier00606959022805
UDI-Public00606959022805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1